# SDR REXA2022040700618

- Difficulty date: March 15, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280.00 CROSSBEAM IS CORRODED. - REPLACED LH FS 280 CROSSBEAM IAW CRJ900 SRM'S 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-42-10-001-001-A01 & REMOVED & REINSTALLED DRIP TRAY & SHEAR BOX.
